Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 21, Number 2

All articles in this issue are freely accessible.

A note on entire functions of bounded index
Anil K. Bose.
Proc. Amer. Math. Soc. 21 (1969), 257-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239086
New generating functions for classical polynomials
J. W. Brown.
Proc. Amer. Math. Soc. 21 (1969), 263-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236438
A characterization of $C(X)$ for locally connected $X$
Daniel E. Wulbert.
Proc. Amer. Math. Soc. 21 (1969), 269-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240604
On the zeros of a polynomial and its derivative
A. W. Goodman, Q. I. Rahman and J. S. Ratti.
Proc. Amer. Math. Soc. 21 (1969), 273-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239062
On embedding cones over circularly chainable continua
Ralph Bennett and W. R. R. Transue.
Proc. Amer. Math. Soc. 21 (1969), 275-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238271
On the existence of $c$-points in $𝛽N\N$
Neil Hindman.
Proc. Amer. Math. Soc. 21 (1969), 277-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239565
Continua not an inverse limit with a single bonding map on a polyhedron
J. W. Rogers.
Proc. Amer. Math. Soc. 21 (1969), 281-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248758
Product spaces for which the Stone-Weierstrass theorem holds
R. M. Stephenson.
Proc. Amer. Math. Soc. 21 (1969), 284-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0250260
Deficient subsets in locally convex spaces
Douglas W. Curtis.
Proc. Amer. Math. Soc. 21 (1969), 289-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240589
Quantum probability spaces
Stanley P. Gudder.
Proc. Amer. Math. Soc. 21 (1969), 296-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243793
Generalized automata and stochastic languages
Paavo Turakainen.
Proc. Amer. Math. Soc. 21 (1969), 303-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242596
A characterization of closed $3$-manifolds with spines containing no wild arcs
Gerhard W. Knutson.
Proc. Amer. Math. Soc. 21 (1969), 310-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236901
The difference construction in $K$-theory
C. Lazarov and A. Vasquez.
Proc. Amer. Math. Soc. 21 (1969), 315-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238306
Existence of regular finite invariant measures for Markov processes.
F. Dennis Sentilles.
Proc. Amer. Math. Soc. 21 (1969), 318-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242262
Subfunction structure
A. P. Morse.
Proc. Amer. Math. Soc. 21 (1969), 321-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0258640
Positive harmonic functions of a branching process
Serge Dubuc.
Proc. Amer. Math. Soc. 21 (1969), 324-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251800
Collapsing a triangulation of a “knotted” cell
Mary-Elizabeth Hamstrom and R. P. Jerrard.
Proc. Amer. Math. Soc. 21 (1969), 327-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243510
Cobordism properties of manifolds of small category
M. V. Mielke.
Proc. Amer. Math. Soc. 21 (1969), 332-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236939
Norm preserving extensions of linear transformations on Hilbert spaces.
Michael G. Crandall.
Proc. Amer. Math. Soc. 21 (1969), 335-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238092
A new proof of the paracompactness of metric spaces
Donald Ornstein.
Proc. Amer. Math. Soc. 21 (1969), 341-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242120
A problem of Bosák concerning the graphs of semigroups
Y.-F. Lin.
Proc. Amer. Math. Soc. 21 (1969), 343-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237378
On some sextic diophantine equations of genus $2$
L. J. Mordell.
Proc. Amer. Math. Soc. 21 (1969), 347-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236108
Automorphisms of the fundamental group of a closed, orientable $2$-manifold
Joan S. Birman.
Proc. Amer. Math. Soc. 21 (1969), 351-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239593
A note on a theorem of Kokoris
T. S. Ravisankar.
Proc. Amer. Math. Soc. 21 (1969), 355-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238911
Rings with nondiscrete ideal topologies
M. Hochster.
Proc. Amer. Math. Soc. 21 (1969), 357-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238831
Subsemigroups of amenable groups
M. Hochster.
Proc. Amer. Math. Soc. 21 (1969), 363-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240223
On product expansions of theta-functions
A. P. Ogg.
Proc. Amer. Math. Soc. 21 (1969), 365-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0260673
Products of hermitian matrices and symmetries
Heydar Radjavi.
Proc. Amer. Math. Soc. 21 (1969), 369-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240116
A question of Foulser on $𝜆$-systems of characteristic two
M. L. Narayana Rao and J. L. Zemmer.
Proc. Amer. Math. Soc. 21 (1969), 373-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240717
Correction to “An application of graph theory to algebra”
Richard G. Swan.
Proc. Amer. Math. Soc. 21 (1969), 379-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255439
Analytic continuation of the $S$-matrix for potential scattering
James S. Howland.
Proc. Amer. Math. Soc. 21 (1969), 381-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248457
Groups defined by permutations of a single word
William Emerson.
Proc. Amer. Math. Soc. 21 (1969), 386-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240176
A remark on real characters of compact groups
Falko Lorenz.
Proc. Amer. Math. Soc. 21 (1969), 391-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240239
A remark on varietes of lattices and semigroups
Richard A. Dean and Trevor Evans.
Proc. Amer. Math. Soc. 21 (1969), 394-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241509
The Galois correspondence for linear homogeneous difference equations.
Charles H. Franke.
Proc. Amer. Math. Soc. 21 (1969), 397-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244217
A class of groups whose local sequence is nonstationary
Kenneth K. Hickin.
Proc. Amer. Math. Soc. 21 (1969), 402-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241513
Cyclicity of division algebras of prime degree
Sam Perlis.
Proc. Amer. Math. Soc. 21 (1969), 409-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238901
A fundamental theorem of homomorphisms for semirings
Paul J. Allen.
Proc. Amer. Math. Soc. 21 (1969), 412-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237575
Real representations of metacyclic groups
Larry C. Grove.
Proc. Amer. Math. Soc. 21 (1969), 417-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236274
On the Jacobian ideal of the module of differentials
Joseph Lipman.
Proc. Amer. Math. Soc. 21 (1969), 422-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237511
On maximal nondetermining subalgebras of group algebras
Shu-shih Butt.
Proc. Amer. Math. Soc. 21 (1969), 427-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236627
All algebras of spherical functions defined on the two-by-two general linear group with entries in a locally compact $p$-adic field are commutative.
Allan J. Silberger.
Proc. Amer. Math. Soc. 21 (1969), 437-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237707
A multilinear version of the Marcinkiewicz interpolation theorem
Robert S. Strichartz.
Proc. Amer. Math. Soc. 21 (1969), 441-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238070
Completeness preserving multipliers
J. S. Byrnes and D. J. Newman.
Proc. Amer. Math. Soc. 21 (1969), 445-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240546
Differentiability of Hölder-continuous semigroups
L. Waelbroeck.
Proc. Amer. Math. Soc. 21 (1969), 451-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240675
Some remarks on structure of Riesz operators
I. Istrăţescu and Gh. Constantin.
Proc. Amer. Math. Soc. 21 (1969), 455-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238117
Some large $O$ nonlinear Tauberian theorems
Donald G. Saari.
Proc. Amer. Math. Soc. 21 (1969), 459-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243234
Continuous boundary values of analytic functions of several complex variables
Barnet M. Weinstock.
Proc. Amer. Math. Soc. 21 (1969), 463-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237825
A construction of certain nonlinear approximating families
Hugh E. Warren.
Proc. Amer. Math. Soc. 21 (1969), 467-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238007
Regularity of net summability transforms on certain linear topological spaces
R. H. Cox and R. E. Powell.
Proc. Amer. Math. Soc. 21 (1969), 471-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243235
Riemann surfaces with automorphism groups admitting partitions
Robert D. M. Accola.
Proc. Amer. Math. Soc. 21 (1969), 477-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237764
Noetherianness of rings of holomorphic functions on Stein compact series
Yum-tong Siu.
Proc. Amer. Math. Soc. 21 (1969), 483-489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247135
Smoothing in $C(X)$
Robert Sine.
Proc. Amer. Math. Soc. 21 (1969), 490-492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239049
A theorem of multipliers of type $(p,q)$
L.-s. Hahn.
Proc. Amer. Math. Soc. 21 (1969), 493-495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240555
Addenda and corrigenda to “On Filippov’s implicit functions lemma”.
E. J. McShane and R. B. Warfield.
Proc. Amer. Math. Soc. 21 (1969), 496-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238298
Idempotent probability measures on compact semitopological semigroups.
John S. Pym.
Proc. Amer. Math. Soc. 21 (1969), 499-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237750
Hilbert-Schmidt representations of groups
Larry Baggett.
Proc. Amer. Math. Soc. 21 (1969), 502-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237710
Addendum to “Analytic functions and Jordan arcs”
Lawrence Zalcman.
Proc. Amer. Math. Soc. 21 (1969), 507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237781
The minimax principle and uniqueness of the Friedrichs extension
Ebbe Thue Poulsen.
Proc. Amer. Math. Soc. 21 (1969), 508-509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240651
The nilpotency of Banach nil algebras
Sandy Grabiner.
Proc. Amer. Math. Soc. 21 (1969), 510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236700
Translates are always dense on the half line
Donald J. Newman.
Proc. Amer. Math. Soc. 21 (1969), 511-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236609